# SDR FDEA202301130089

- Difficulty date: January 13, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 58,855 hours, 29,047 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: BACR13CG2A
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, TE LIGHT WITH TE FLAP DISAGREE MESSAGE, WHEN FLAPS SET TO 25. CONFIRMED FLAP HANDLE IN DETENT. COMPLIED WITH QRH FOR SUBSEQUENT APPROACH & LANDING.  TROUBLESHOT IAW AMM 27-51 TREE 805, FSEU NR 1  SHOWED FLAP FAIL 217.  DURING TEST OF FSEU 1, HAD FAULT FLAP LD  RELF, LOWERED FLAPS TO 30 IAW TECH TIP 18-0042, CHKD INBD FLAP INBD LT & RT XMSN FLUID LEVELS  GOOD & LOAD LIMITERS NOT TRIPPED, INBD FLAP OTBD XMSN FLUID LEVELS GOOD.   TECH TIP 18-0042 & NO DEFECTS. PERFORMED AMM 27-51 FAULT 810, NO FAULTS.  R & R RELAY K10245, FLAP LOAD RELIEF RELAY IAW WDM 27-51-51 PAGE 2 SHEET 1.  TESTS PASSED IAW AMM 27-51-28-2 & AMM 27-51-00-5.  PERFORMED FESU BITE, NO FAULTS IAW AMM 27-51 FAULT 805 . OK  FOR SERVICE.
